Journal of Mathematics of Kyoto University

Necessary and sufficient conditions such that extended mean values are Schur-convex or Schur-concave

Yuming Chu and Xiaoming Zhang

Full-text: Open access

Abstract

In the article, established are necessary and sufficient conditions such that the extended mean values are Schur-convex and Schur-concave.

Article information

Source
J. Math. Kyoto Univ., Volume 48, Number 1 (2008), 229-238.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250280982

Digital Object Identifier
doi:10.1215/kjm/1250280982

Mathematical Reviews number (MathSciNet)
MR2437898

Zentralblatt MATH identifier
1153.26307

Subjects
Primary: 26B25: Convexity, generalizations
Secondary: 26E60: Means [See also 47A64]

Citation

Chu, Yuming; Zhang, Xiaoming. Necessary and sufficient conditions such that extended mean values are Schur-convex or Schur-concave. J. Math. Kyoto Univ. 48 (2008), no. 1, 229--238. doi:10.1215/kjm/1250280982. https://projecteuclid.org/euclid.kjm/1250280982


Export citation